# SDR 9702791158

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: TSCP70048
- Condition: Failed
- Location: Apu Compt
- Stage of operation: NR
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

DURING BOARDING, THE APU FAILED, FIRE BOTTLES WERE FIRED AND CABIN FILLED WITH SMOKE.  REPLACED APU, WATER SEPARATOR BAGS AND PURGED PACKS.
